# SDR DALA2022040402255

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 65,943 hours, 8,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 EMERGENCY PATHWAY LIGHT ASSY MISSING AT SEAT 41HJ. CORRECTIVE ACTION: REPLACED EMERGENCY PATH LIGHT ASSY SEAT 41HJ REF A 330 CMM 25-23-59. (8756653)
